Total oscillatory behaviour globally in the delays

Arino, O.; Ferreira, José M.

Portugaliae mathematica (1989)

  • Volume: 46, Issue: 1, page 71-86
  • ISSN: 0032-5155

How to cite


Arino, O., and Ferreira, José M.. "Total oscillatory behaviour globally in the delays." Portugaliae mathematica 46.1 (1989): 71-86. <>.

author = {Arino, O., Ferreira, José M.},
journal = {Portugaliae mathematica},
keywords = {linear differential-difference system},
language = {eng},
number = {1},
pages = {71-86},
publisher = {Sociedade Portuguesa de Matemática},
title = {Total oscillatory behaviour globally in the delays},
url = {},
volume = {46},
year = {1989},

AU - Arino, O.
AU - Ferreira, José M.
TI - Total oscillatory behaviour globally in the delays
JO - Portugaliae mathematica
PY - 1989
PB - Sociedade Portuguesa de Matemática
VL - 46
IS - 1
SP - 71
EP - 86
LA - eng
KW - linear differential-difference system
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.